Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Prozac question

(3 Posts)
prozacyuk Wed 30-Jul-08 12:13:40

Hi,
I name changed for this, which is probably a bit silly!
I've been on prozac since January and have suffered pretty bad night sweats all this time. Is this normal? Could it be down to the prozac?
It's not just due to the hot weather, it was happening well before the heat.
TIA

Loriycs Wed 30-Jul-08 16:55:59

maybe, there should be leaflet inside the packet detailing all the common side effects.

prozacyuk Wed 30-Jul-08 18:43:13

Doh, why didn't I think of that!
I'll check it out, thanks!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now